Thanks for the query at ATD.
I have gone through your history and understand your concerns.
As you are 57 yrs old you achieved your menopause already.
So blood on tissue paper after wiping is most likely due to atrophic vaginitis a condition which occurs due to low estrogen level.
For that you can use estrogen cream for local application.
Otherwise any spotting or bleeding after menopause needs to be investigated to rule out other causes like endometrial carcinoma, dermatitis, cervical cancer and vaginal infection.
Get your pelvic examination to rule out atrophic vaginitis and dermatitis.
Get your ultrasound test to see your endometrial thickness and other causes.
You may require endometrial biopsy to rule out cancer.
Hope found useful, feel free to ask more information.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.